# SDR 2007F00054

- Difficulty date: September 11, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N464WA
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870189
- Engine: Cont TSIO360*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 6304500
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TENSION SPRING ON UPPER CABIN DOOR LATCH BECAME DISCONNECTED.  CAUSED THE UPPER DOOR LATCH NOT TO LATCH/SEAL, ALLOWED RAIN TO ENTER.
